Doctor insights on:
Dilantin And Coumadin
No: There is no interaction between iron and warfarin. You should only be on iron if you are iron deficient, common causes of iron deficiency are gastrointestinal blood loss from colon polyps, inflammation, tumors or other problems. Warfarin may increase the blood loss from any of these causes. If you are iron deficient, the cause needs to be determined, especially for someone on warfarin. ...Read moreSee 1 more doctor answer
Dilantin (generic name phenytoin) is a drug that has been used to treat seizure disorders since 1938. It is a sodium channel blocker that is effective in treatment of epilepsy but it has significant side effects. Because of that many newer drugs have been developed ...Read more
Would taking ground flaxseed interfere with my seizure meds.
Carbotrol and keppra (levetiracetam)?
No it will not: I dont think it will interfere but double check with the pharmacist. ...Read more
Can occur: Medicine interactions are common. Talk with a pharmacist about interactions between your meds. ...Read more
Yes: Generally the answer is yes. Although not as important with coumadin, (warfarin) many medications should not be taken with calcium supplements, given the risk of the calcium binding the medicine and not allowing it to be absorbed. The most importat thing to remember about Coumadin (warfarin) is consistency - when you take it, diet (especially foods high in vitamin k such as green, leafy vegetables), etc. ...Read moreSee 1 more doctor answer
What issues are there for taking milk thistle and Coumadin (warfarin) 5mg? for elevated liver enzymes or is being normal with Coumadin (warfarin)?
I'm on lopressor, benicar, (olmesartan) omeprazole, and ativan. Can any of these cause low calcium and potassium blood levels?
Is 200mg of COq 10 safe and effective for lowering blood pressure? Current meds are Zoloft losartan betapace and nexium (esomeprazole). Any interactions?
There are two forms: of CoQ10. Neither has been regulated by the FDA. (One form appears to have more antioxidant properties). Several conditions have been associated with low CoQ10 levels including HTN, heart failure, certain cancers, gingivitis, gastric ulcers, etc. Currently there has not been a consensus arrived at as to the BP lowering effects (due to lack of controlled studies). May affect Zoloft (sertraline) level a bit. ...Read moreSee 1 more doctor answer
Anticoagulant: Coumadin (warfarin) is an anticoagulant that works to block production of some of the building blocks used in blod clotting. It needs to be monitored regularly due to the fact that the levels can very in the body, affected by foods you eat, interactions with other medications, and your own metabolism. ...Read moreSee 3 more doctor answers
I'm on cipro and Flagyl and tizanidine and hydrochlorothiazide and lyrica (pregabalin) and lisinopril, and Zofran and phenergan, diclofrnac sod ec, synthroid....
Not sure: Exactly what your question is, but it does appear that you are on a lot of medications for a 29 year old. It sounds like you need to make sure your doctor is monitoring all these to make sure you don't run into problems. ...Read more